# SDR 95ZZZW564

- Difficulty date: April 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N764BE
- Make and model: Lkheed 10113851
- Aircraft serial: 193P1113
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fs 1585-1605
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION, LEFT OF AFT FUSELAGE IS CRACKED BETWEEN FS 1585 AND FS 1605L, LONGERON 25L.  CUTOUT DAMAGED AREA, TREATED AND PRIMED AREA, FABRICATED AND INSTALLED REPAIR PER SRM 53-31-00.  (W)
